Welcome, Friend!

It looks like you're new here. If you want to get involved, click one of these buttons!

Veritas-Health LLC has recently released patient forums to our Arthritis-Health web site.

Please visit http://www.arthritis-health.com/forum

There are several patient story videos on Spine-Health that talk about Arthritis. Search on Patient stories
Protect anonymity
We strongly suggest that members do not include their email addresses. Once that is published , your email address is available to anyone on the internet , including hackers.

Notice
All discussions and comments that contain an external URL will be automatically moved to the spam queue. No external URL pointing to a medical web site is permitted. Forum rules also indicate that you need prior moderator approval. If you are going to post an external URL, contact one of the moderators to get their approval.
Attention New Members
Your initial discussion or comment automatically is sent to a moderator's approval queue before it can be published.
There are no medical professionals on this forum side of the site. Therefore, no one is capable or permitted to provide any type of medical advice.
This includes any analysis, interpretation, or advice based on any diagnostic test

I am wondering about some side effects

AnitamAAnitam Posts: 17
edited 06/11/2012 - 8:23 AM in Pain Medications
Hi There,
I have had lower back pain and severe pain in my legs for about 2 years. About 3 months ago it started to be more constant so I went to my Doctor and he prescribed Percocet and flexaril(sorry about the spelling)...The Flexaril did not help at all, so he decided to try me on neurotin I have been on that for about a month. I am having severe mood swings and I always feel tired. Is this a side effect of Neurontin? I also take Soma just started taking that, and I take percocet. He said that I should stay on the neurontin, but I think that it is making me crazy! Can anyone help me out with this. I have looked online and I am coming up short. I would really appreciate it. Thanks in advance!
advertisement

Comments

  • Here is a link in which you can read about the side effects of neurontin http://www.drugs.com/neurontin.html
  • :) hi! i see you are new to the forum and i want to welcome you! :H besides the neurontin, you are taking other meds which can make you drowsy when taken all together. the Soma will make you drowsy as well. (|: your body may adjust to the neurontin, it just takes time. good luck and i hope you are able to get your pain program together soon. Jenny :)
  • Hiya and welcome to Spine Health >:D< . Go back to your doctor and tell him. He will review all your medication. Have you been low because of your pain? If so the doctor may be able to prescribe a mood stablizer. Keep us posted let us know how you get on . PM me any time if you need to vent. :)



    Angie x
  • I was taking percocet. Its a common side effect. I am on OC now and it makes me just as moody, same family so perhaps thats why.

    Run it by your doctor and maybe they can switch to a different family of meds. Is it working for your pain though?

    Alina
  • Thank you all for your responses I really do appreciate it! I have called the Doctor this morning and I am awaiting a call back from him. I don't think that it is the Soma because I just started that like 3 days ago, however they raised my dose of Percocet and I have been on that for almost a month. I have noticed that when it first kicks in the pain starts to diminish not completley go away, but it is more tolerable. After about an hour I start to feel very moody and at times mean. I am also on Neurontin which I just started on the 10th, so I can not distinguish which of the two are causing those side effects. Two months ago was the first time that I have ever taken Percocet. I hope to get to the bottom of this because it is bad enough to live with the pain, but now to have mood swings to....I will post again later today or whenever I hear back from the Doctor....Thanks again, everyone on this site is so helpful and nice.
  • OK so my Doctor's nurse just called me back and told me that my Doctor wants me to discontinue both medications. I asked what I was supposed to do for the pain in my back and legs and he said that we will have to wait it out for a few weeks. Basically he will not give me a different pain med, so I have to be in pain for 2 weeks until he decides that we can do something else. I have been round and round with this Doctor and he treats me like I am a liar, I think it's time for a second opinion! Thanks again for everyone's help....Oh one last thing is there anything that I can not over the counter to at least ease the pain?
advertisement
Sign In or Register to comment.